Theraflu Green Tea & Honey Lemon Flavors Multi-Symptom Packets Multi Symptom Severe Cold

Theraflu Green Tea & Honey Lemon Flavors Multi-Symptom Packets Multi Symptom Severe Cold

Theraflu

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant. Phenylephrine HCl - nasal decongestant. Nasal congestions. Cough. Body ache. Sore throat pain. Fever. Headache. Each Packet Contains: potassium (10 mg), sodium (19 mg). Temporarily relieves these
...more >>

Ingredients

Active ingredients (in Each Packet)...PurposeAcetaminophen 500 mg...Pain reliever/fever reducerDextromethorphan HBr 20 mg...Cough SuppressantPhenylephrine HCl 10 mg...Nasal Decongestant Inactive ingredientsAcesulfame Potassium, Anhydrous Citric Acid, Aspartame, D&C Yellow No.10, FD&C Blue No.1, FD&C Red No.40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Sucrose, Tribasic Calcium Phosphate

Directions

Directions• do not use more than directed• take every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctorAdults and children 12 years of age and over one packetChildren under 12 years of age do not use.• dissolve contents of one packet into 8 oz. hot water; sip while hot. Consume entire drink within 10-15 minutes.• if using a microwave, add contents of one packet to 8 oz. of cool water, stir briskly before and after heating. Do not overheat. Other information• each packet contains: potassium 10 mg, sodium 19 mg• phenylketonurics: contains phenylalanine 20 mg per packet• store at controlled room temperature 20-25degC (68-77degF). Protect product from heat and moisture. Read all warnings and directions on carton before use. Keep carton for reference. Do not discard.

Always refer to the actual package for the most accurate information